Who are we?
Our Consumer Healthcare business develops and markets consumer preferred and expert recommended brands in the Oral health, Pain relief, Respiratory, Nutrition/gastro-intestinal and Skin health categories.
We are one of the world’s leading over-the-counter healthcare companies. We hold number one positions in Wellness across 36 markets, and are market leaders in specialist oral care.
We have a portfolio of loved and trusted brands that are underpinned by science including: Sensodyne, Parodontax, Poligrip, Voltaren, Panadol, Otrivin and Theraflu.
The business generated sales of £7.8 billion in 2017, representing 26% of the total turnover of the Group.
Drugs Disributed by GSK Consumer Healthcare, Israel Ltd
Analgesic, Salicylate. Acetylsalicylic Acid 250 mg, Paracetamol 250 mg, Caffeine 65 mg. CAPLETS: 24, 32, 50. Relief headache,
common cold, mild rheum. pain,
muscle pain, sinusit., tooth ache,
menstr. cramps, pain accomp. fever.
Adults, child > 12 yrs: 2 caplets every 6
hrs. Max. 8 caplets/24 hrs. Migraine:
Adults > 18 yrs: 2 caplets. If not
improve. aft. 1 dose, consult physic.
Max. 48 hrs.
Relief pain in migraine, headache,
common cold, mild rheum. pain, muscle
pain, sinusit., tooth ache, menstr. cramps,
pain accomp. fever.
C/I: Pregn., lact. sens. to subs./other
NSAID’s. Bleed. ulc., bleed. problems,
hemophil., stomach problems (active
pept. ulc.), asthma with nasal polyps.
Child/adolesc. < 20 yrs. for dis. accomp.
by fever, e.g. flu or chicken pox (due to
poss. Reye’s syndr.). If suffered from
urticar., swell. face, asthma, shock aft.
taking analgesic or fever reduct.
medicine. Concom. use with other meds.
cont. paracetamol/NSAID’s. Recently
undergone or abt. to undergo cardiac